# SDR SWAA2016021048923

- Difficulty date: January 4, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 47,929 hours, 18,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 144A6594
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT PLATE CORRODED, BETWEEN BS 400 TO 500D, LBL 24.  R & R SUPPORT PLATE IAW SRM.
